# SDR FDEA201008223090

- Difficulty date: August 22, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N482FE
- Make and model: Boeing 727227
- Aircraft serial: 21464
- Aircraft time: 45,223 hours, 29,051 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 10056
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXTERIOR SLIDE LIGHT INOPERATIVE.  REMOVED AND REPLACED EMER EXIT LIGHT POWER SUPPLY AND TESTED IAW AMM 33-50-051-2-0. OPS CHECKS GOOD. OK FOR SERVICE.
